MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number 11101-000021
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the returned product at the product analysis center (pac) and was able to verify the reported issue.The cause of the reported issue was determined to be a corrupted memory (eeprom) of the electrode tray.The customer received a replacement electrode tray.The electrode tray was archived by stryker.Due to character limitations section e1, initial reporter phone, was left blank.The initial reporter¿s phone number is (b)(6).
 
Event or Problem Description
The customer contacted stryker to report that their electrodes were not working.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.

Brand Name
QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key23591258
Report Number0003015876-2025-02419
Device Sequence Number18623055
Product Code MKJ
UDI-Device Identifier00883873867808
UDI-Public00883873867808
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11101-000021
Device Lot Number2408063692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK CR2 DEFIBRILLATOR, MKJ
Patient SexUnknown